U.S. doctors online nowAsk doctors free
GA
A 19-year-old female asked:

My daughter is on nadolol a beta blocker for her heart racing constantly. she been experiencing chest pain on it. is this normal?

2 doctor answers2 doctors weighed in
Dr. Amrita Dosanjh
Pediatrics and Pediatric Pulmonology 37 years experience
Please follow up with your Pediatrician. If there is dizziness, shortness of breath or change in coloration, go to the emergency room. There may be a need for dose adjustment nas she gains weight. Keep her well hydrated, monitor temperature. A virtual consult with Healthtap is available.
"Heart racing constantly" does not describe the problem adequately. You have not provided your daughter's age, but taking a beta blocker without a clear indication is not wise. Please discuss this with the doctor, express your concerns, and raise the question of a second opinion if your daughter has no established indication for a beta blocker.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.